# SDR CALA2012050300325

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 45,788 hours, 15,281 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D1
- Part serial: T18050
- Condition: Inoperative
- Location: Rt Tank
- Part time: 45,788 hours, 15,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FLIGHT FUEL STARTED TO GET AN IMBALANCE, OF 700 LBS CHECKED CROSSFEED VALVE AND FOUND CROSSFEED CB OUT.  REPLACED ENGINE CROSSFEED VALVE BODY-IAW EA2820-01868 AND MM 28-22-21.  ALSO, REPLACED DEFUEL VALVE IAW EA2820-01868 AND MM 28-26-11.  LEAK CKS AND OPS CHECKED GOOD.  WORK PERFORMED BY NAAS NS8 R5945 WO 1122R382 ROTABLE PARTS CHANGE WAS INDICATED - TT 1432123,  SN OFF 00061 TT 1443751, SN OFF 08050 VALVE, FUEL, CR OFF 99-2822-9-0003 0061 ON 29-2822-9-0013 8202 VALVE, FUEL, CR  OFF 99-2822-9-0003 8050 ON 29-2822-9-0013 8551.
